# SDR R61A201712180980

- Difficulty date: December 18, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 25,987 hours, 20,598 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

GATE AGENT UNABLE TO OPEN MAIN CABIN DOOR. LUBRICATED THE  L1 DOOR OUTER HANDLE, OPS CHECKED GOOD IAW CMM 52-11-22.
